# SDR IPXA2024052815576

- Difficulty date: May 10, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,647 hours, 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT - FRAME STA 1460 RH SIDE HAS A DENT IN INNER CHORD AT STR 26R. VERIFIED DENT FOUND OUT OF LIMITS.INSTALLED REPAIR J SECTION IAW SRM 53-00-07-2R-5 DETAIL I AND SRM 51-40-02-0G-0.
